2 doctors weighed in:

Does any one know what a huge drop in globulin means and what could cause ankylosing sponditilits?

2 doctors weighed in
Dr. EVAN Leibowitz
Internal Medicine - Rheumatology
1 doctor agrees

In brief: Depends

It's hard to know what you mean by a huge drop.
Some of the medications can drop the globulins such as immunosuppressants. The cause may be outside the ankylosing spondylitis. Please see you health care provider about this.

In brief: Depends

It's hard to know what you mean by a huge drop.
Some of the medications can drop the globulins such as immunosuppressants. The cause may be outside the ankylosing spondylitis. Please see you health care provider about this.
Dr. EVAN Leibowitz
Dr. EVAN Leibowitz
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors